Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1995, Volume 7, Number 8, Pages 91–104 (Mi mm1788)  

This article is cited in 3 scientific papers (total in 3 papers)

Computational methods and algorithms

The numerical realization of the models watersaturated ground

V. l. Vasiliev

Yakutsk State University

Abstract: The numerical realisation of the thermo-diffusional models of watersaturated porous medium freezing is presented. The regimes of frontal freezing and extended region freezing of porous salt solution are analysed.

Full text: PDF file (868 kB)

Bibliographic databases:
UDC: 519.63+536.24
Received: 22.12.1994

Citation: V. l. Vasiliev, “The numerical realization of the models watersaturated ground”, Matem. Mod., 7:8 (1995), 91–104

Citation in format AMSBIB
\Bibitem{Vas95}
\by V.~l.~Vasiliev
\paper The numerical realization of the models watersaturated ground
\jour Matem. Mod.
\yr 1995
\vol 7
\issue 8
\pages 91--104
\mathnet{http://mi.mathnet.ru/mm1788}
\zmath{https://zbmath.org/?q=an:0974.76562}


Linking options:
  • http://mi.mathnet.ru/eng/mm1788
  • http://mi.mathnet.ru/eng/mm/v7/i8/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. l. Vasiliev, V. V. Popov, “Numerical solution of a problem of freezing ground”, Math. Models Comput. Simul., 1:4 (2009), 419–427  mathnet  crossref  zmath
    2. O. N. Lyubimova, K. N. Pestov, E. A. Gridasova, “Matematicheskoe modelirovanie teplovogo protsessa diffuzionnoi svarki stekla s metallom”, Sib. zhurn. industr. matem., 13:4 (2010), 52–63  mathnet  mathscinet
    3. P. N. Vabishchevich, S. P. Varlamov, V. I. Vasiliev, M. V. Vasilieva, S. P. Stepanov, “Numerical analysis of temperature dynamics of railway embankment in permafrost”, Math. Models Comput. Simul., 9:3 (2017), 292–304  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:293
    Full text:133
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021